# SDR IPXA2015042288288

- Difficulty date: April 8, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 47,047 hours, 11,030 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E EXTERIOR SKIN CRACKED AT NR 14 SLAT TRACK CUTOUT, XOS 891, TRANSFERRED FROM 2015042188257. REPAIRED LT WING FIXED L/E SKIN IAW EA 011-5721-01-A5789, REV IR AND EO MD11-5730-57224-A.
